# SDR SIMA200726401

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 17,457 hours, 15,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001005
- Part serial: 1065A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AIRCRAFT HAD A TRIPLE CHIME FOLLOWED BY FLAPS AURAL WARNING MESSAGE.  AIRCRAFT ABORTED TAKEOFF AT 110KTS WITH NO OTHER DISCREPANCIES.  FLAP CHANNEL 1 CURRENTLY UNDER MEL 27-9.  CMC DOWNLOAD SHOWED FAULTS FLAP SHORT CIRCUIT AND FLAP RT MOTOR BRAKE FAIL CHECKED RESISTANCE OF LT/RT MOTORS AND FLAP POWER TRANSITION UNIT ALL GOOD RAR FLAP ELECTRONIC CONTROL UNIT IAW EMB MM 27-53-02.  OPS CHECK GOOD IAW EMB MM 27-53-00.  AIRCRAFT RETURNED TO SERVICE.
